# SDR 2022FA0000084

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: General aviation
- Aircraft: N358QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500250
- Aircraft time: 5,958 hours, 4,684 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Component: Emergency Light, Emb
- Component part number: F0037
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED FUNCTIONAL TEST-LOWER STEP LIGHTS DO NOT ILLUMINATE WITH AFT BATTERY CONNECTED. FOUND BROKEN WIRE W801-00009-22- REPAIRED PER SWPM AND OPEN FUSE F0037- REPLACED WITH NEW AND OPERATIONAL TEST GOOD. THIS REPORT SUBMITTED TO COMPLY WITH PART 135 OPERATOR'S GENERAL MAINTENANCE MANUAL (GMM) REQUIREMENTS.
